# SDR CA150713022

- Difficulty date: July 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 5,487 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3D
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 23085024
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORT CAS MSG APPEARED, GEN 1 OFF, WHILE IN CRUISE.  UNSUCCESSFUL RESET ATTEMPT, 25 MINUTES LATER COULD HEAR A FAINT GROWL & FEEL A SLIGHT VIBRATION.  SCHEDULED LANDING PERFORMED.  NR 1 GEN WAS REMOVED, AFT BALL BEARING HAD FAILED, COOLING FAN WAS WORN & DETACHED FROM SHAFT.  PIECES OF BEARING CAGE WERE FOUND UPON REMOVING BRUSH COVER.  APPLICABLE INSPECTIONS PERFORMED, GEN REPLACED WITH OVER HAULED UNIT.
